Often when women feel the onset of rheumatoid arthritis - more excruciatingly the joint pain, a rash on the leg or both legs may appear and it can be extremely difficult to find the right solution or supplement to put it to rest.
Psoriatic arthritis tends to be ones first suspicion as to the cause, but what is clear though is that rashes appear at many different times and should not be strictly associated with the ailment you are suffering from at that time, although it's perfectly acceptable to draw a correlation between the two.
So, if you are using NSAID's to treat the swelling around the joints then these themselves could be the culprit as the effects of these are well documented today.
Common prescription medicines for rheumatoid arthritis include Plaquenil, Norco and Ibuprofen, and aside from such treatment affects as liver damage, heart disease and heart palpitations or arrhythmia which can lead to cardiac arrest, they can also give you a rash.
If you are using more than one prescribed NSAID then don't be afraid to chop and change between the two.
NSAID's are just one way to treat joint pain and you shouldn't feel they are the only means you can seek pain relief.
In fact prescription drugs do nothing to stop the progression of rheumatoid arthritis, rather they just numb the pain so if you are using these solely to treat rheumatoid arthritis, in no way are you helping the remission process.
If you want to keep using NSAID's but resorting to just one supplement still doesn't help, then you should seriously start thinking about changing your lifestyle habits so you can incorporate different therapies to treat the pain.
Exercise is the best form of treatment, specifically swimming. By increasing your muscle strength you immediately provide support to the joint and an almost instant lift in your health and how you feel.
Low impact sports are best so as to avoid stress on the joints, and don't be afraid to use natural supplements which include omega 3, 6, 9 proteins, ingredients like reishi and capsaicin, and supplements like vitamin D and magnesium, which is the only element which has been proven to increase bone density by some 11% over the course of 9 months, as was carried out by the Journal Medicine in 2009.
Once you're off the NSAID's and in to a more proactive and positive lifestyle, it's highly unlikely that any rash on the legs will remain.